# SDR 2022FA0000296

- Difficulty date: June 13, 2022
- Submitted: June 17, 2022
- Operation: General aviation
- Aircraft: N267LA
- Make and model: Airbus A300*
- Aircraft serial: 8267
- Aircraft time: 4,804 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 350A73048401
- Condition: Sheared
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT PANEL DROP DOWN FITTING SHEARED
